Have been taking Champix for 8 weeks or so. I found after a few weeks that I was feeling anxious. It wasn't so easy to spot this since I'm under a fair amount of stress anyway.
At that stage I was taking 2 x 1mg tablets a day, so I reduced the dose to 3 x 0.5mg per day (by cutting the 1mg tablets in half). A two weeks later the feeling of anxiety came back, so I reduced the dose to 2 x 0.5mg per day. A week later the anxiety came back again, and after a further reduction to 1 x 0.5 mg per day (taken with breakfast) the anxiety went away. This is where I am now.
The point of writing this is to say that the Champix may cause some anxiety (not unbearable in itself). This anxiety is added to the "natural" anxiety you are feeling anyway. The combination of the two may make you feel very anxious. If this is happening then it may help to reduce the dose rather than come off Champix entirely. That way the anxiety should reduce to manageable levels, while still benefiting from the continued use of Champix.
There is an additional benefit in that you would be gradually coming off Champix as well, which should make it easier when you finally stop using it.